Forskning
Udskriv Udskriv
Switch language
Rigshospitalet - en del af Københavns Universitetshospital
Udgivet

Recurrent angioedema associated with pharmacological inhibition of dipeptidyl peptidase IV

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

DOI

  1. Primary malignant melanoma of the urethra in a patient with rheumatoid arthritis treated with methotrexate

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Severe crush injury to the lower extremity after a snowmobile accident in rural Greenland

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Life-threatening angio-oedema after the first dose of an ACE inhibitor-not an anaphylactic reaction

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  1. A nationwide registry-based cohort study of incidence of tonsillectomy in Denmark, 1991-2012

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. A prospective cohort-study of 122 adult patients presenting to an otolaryngologist's office with globus pharyngeus

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Dipeptidyl peptidase-4 inhibitor induced angioedema - an overlooked and potentially lethal adverse drug reaction?

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  4. Non-Histaminergic angioedema patients: Identification, Characterization and Treatmeant (NAPICAT)

    Publikation: Bog/antologi/afhandling/rapportPh.d.-afhandlingForskning

Vis graf over relationer

Angioedema (AE) of the upper airways is a severe and potentially life-threatening condition. The incidence has been increasing in the past two decades, primarily due to increased use of medications inhibiting the degradation of vasoactive peptides. Acquired angioedema related to angiotensin-converting enzyme inhibitors (ACEI-AAE) is well known, but other pharmaceutical agents also affect the degradation of bradykinin and substance P. We present a middle-aged man with recurrent episodes of severe AE of the oral cavity, hypopharynx and larynx due to pharmacological inhibition of dipeptidyl peptidase IV.

OriginalsprogEngelsk
TidsskriftBMJ Case Reports
Vol/bind2017
ISSN1757-790X
DOI
StatusUdgivet - 10 jan. 2017

ID: 49776004